Table of Contents
Chinese Journal of Mathematics
Volume 2014 (2014), Article ID 838692, 4 pages
http://dx.doi.org/10.1155/2014/838692
Research Article

Disjointness Preserving and Functional Type Disjointness Preserving Operators

1Department of Mathematics, Alagappa University, Karaikudi 630 003, India
2Department of Mathematics, H. H. The Rajah’s College, Pudukkottai, Tamil Nadu 622001, India

Received 19 November 2013; Accepted 5 January 2014; Published 25 February 2014

Academic Editors: Y. Latushkin and Z. Wu

Copyright © 2014 C. Ganesa Moorthy and C. T. Ramasamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Ganesa Moorthy and C. T. Ramasamy, “Disjointness Preserving and Functional Type Disjointness Preserving Operators,” Chinese Journal of Mathematics, vol. 2014, Article ID 838692, 4 pages, 2014. doi:10.1155/2014/838692